# SDR UPS05844411

- Difficulty date: April 5, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL ATTACH ANGLE O/B SIDE CORRODED STA 920-940 RBL 58 RT W/W.  REPAIRED BY REPLACEMENT OF I/B AND O/B HAT CHANNEL ATTACH ANGLES, WEB AND FINGER DOUBLER, REPAIR SPLICES.  REPLACEMENT RETAINER AND REPLACEMENT PRESSURE PANEL ANGLE, IAW 51-1-21, 53-2-0, 51-3-0, 51-3-2 AND 51-1 -20D.
